Optimal retraction problem for proper $k$-ball-contractive mappings in $C^m [0,1]$

Diana Caponetti, Alessandro Trombetta, Giulio Trombetta

Research output: Contribution to journalArticlepeer-review


In this paper for any epsilon > 0 we construct a new proper k-ball-contractive retraction of the closed unit ball of the Banach space C-m[0, 1] onto its boundary with k < 1+epsilon, so that the Wosko constant W-gamma(C-m[0, 1]) is equal to 1.
Original languageEnglish
Pages (from-to)111-125
Number of pages15
JournalTopological Methods in Nonlinear Analysis
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Optimal retraction problem for proper $k$-ball-contractive mappings in $C^m [0,1]$'. Together they form a unique fingerprint.

Cite this